Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have itchy leg. Do I have any deficiency?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
My legs are really itchy specifically at bedtime, do I have a deficiency of some sort? It bagan after working at Catapillar on the large engine blocks.....Please advise. 4 years and going....
Posted Sat, 9 Mar 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 2 hours later
Thanks for writing to us,
Catapillar is a construction company, if I am correct.
You mentioned developing the itch after working at engine blocks.

According to my knowledge, it is an allergic contact dermatitis to oil or any other material to which you came in contact while working.

I would like to know,
Whether there are any rashes also or there is only itch?
Is it only at bedtime or increased at bed time, allergic itch will be there always, but is noticed more before sleeping as at that time a person is not busy in other work.

Here are my suggestions for you..

Use calasoft lotion (calamine + liquid paraffin) twice daily.
Take an antihistamine tablet like cetrizine once daily.

Don’t take this on and off, take this for at least a month continuously, surely you will relief.

Feel free to ask any further doubt.

Wishing you good health.

Thank you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor